# SDR UHLA003227

- Difficulty date: March 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1014001
- Condition: Dirty
- Location: Ceiling
- Part time: 19,599 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - DURING OVERNIGHT MAINTENANCE, THE OVERHEAD MAIN CABIN DOOR EXIT SIGN WAS INOPERATIVE.  MAINTENANCE CLEANED AND RESECURED THE CONNECTOR AT THE EXIT SIGN AND OPS CHECKED GOOD.  (M)
